(Closed) Recently started the pill…symptoms? or something to be concerned about?

posted 7 years ago in Intimacy
Post # 3
Member
1542 posts
Bumble bee
  • Wedding: December 2012

I didn’t have any kind of bleeding, and I started back when I was 15yrs old. I’ll recommend you to talk to your doctor or at least google it, focus your search in the specific kind of pill (active ingredient or brand) your taking and your age, maybe it’s somehow related with your medical issue.

By The Way: Be prepared for a looot of crying, it puts you in the worst emotional state.

Post # 4
Member
2496 posts
Buzzing bee
  • Wedding: January 1991

When I started on the pill, the first month I did have some spotting and my period came early while I was still taking the active pills.  It takes a few months for your body to fully adjust to what it’s being asked to do, so some spotting/early period is normal.  Keep an eye on it and if it doesn’t go away, or your are still concered, please talk to your doctor. 

I would also recommend that you use condoms for the first few months until you get used to taking them regularly and your body adjusts.  If you don’t take them as specified, you can end up pregnant, so definitely consider a back-up form of BC.  Personally, Darling Husband and I always use condoms along with the pill just because we don’t want any surprises!!

Post # 5
Member
1542 posts
Bumble bee
  • Wedding: December 2012

@piglet_625: We do that too, lol. Some people call us over cautios but we’re not taking any chances.

Post # 6
Member
371 posts
Helper bee
  • Wedding: June 2013

@AlbanianBride27: I wouldn’t be too concerned, spotting is very normal on the pill, especially for the first few months.  Every woman reacts differently to each pill though, so don’t be too worried about symptoms that others get/don’t get.  If you are worried, I would run it by a doctor just to be safe.  But I had spotting myself the first two months on my new pill.

Post # 7
Member
105 posts
Blushing bee
  • Wedding: March 2012

This happened to me for the first 2 or 3 months wehn I started on the birth control patch.

That was almost 5 years ago and I haven’t had the problem since. It’s very normal but if you’re very concerned, you can always go into your doctors. 

Post # 9
Member
374 posts
Helper bee
  • Wedding: June 2012

you’re fine that’s normal. which one are you on?

Post # 11
Member
374 posts
Helper bee
  • Wedding: June 2012

i loved orthotricyclen. i switched to one of those 4 times a year pills recently but ortho was good with me, very few side effects. glad to hear it’s working out for you!

Post # 13
Member
1088 posts
Bumble bee

I had some spotting when I first went on the pill (for hormonal reasons).  I had HORRIBLE acne once upon a time, and Yasmin/Yaz REALLY helped my skin.  I was one of those people who had literally tried almost EVERY over the counter acne treatment, and most prescription acne medications as well.  You name it, and I tried it. . .everything except Acutane.

If you decide that you don’t like this pill for any reason.  Talk to your doctor about changing to something else.  There are so many pills to choose from, and most doctors are willing to work with you until you find the one that’s right for you. 

Spotting the first month of a new pill is normal.  Sometimes women spot because the estrogen level of their pill is too low.  Orthotricycline is a triphasic pill, meaning that there are three different hormone “phases” in your pill pack (hence the three different colors, each with a different amount of estrogen/progesterone).  If spotting continues from month to month during a certain “phase”, you may want to talk to your doctor about switching to a monophasic pill with a constant level of estrogen, or perhaps a pill with slightly more estrogen.

Post # 14
Member
515 posts
Busy bee
  • Wedding: June 2012

I take ortho-tri cyclen, the first month or two light spotting is normal. Everyone reacts differently ,but I have had no bad side affects (no mood changes, no changes in weight)

Post # 16
Member
303 posts
Helper bee

Yup, sounds pretty normal. I recently restarted taking the pill after a break of a couple of months and got spotting throughout the first month. 

 

Asked my dr, she said normal (which I had figured, just had been such a long time that I first started taking it that I’d forgotten what happens).

 

It usually takes a month or two for  your body to settle in with a new pill. I’d only be concerned if it takes longer than that to settle down. 

 

*disclaimer: not medical advice etc etc*

The topic ‘Recently started the pill…symptoms? or something to be concerned about?’ is closed to new replies.

Find Amazing Vendors